Alert archive / Missouri / River Flood Warnings in 2010
River Flood Warning 201, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 16, 2010, 9:41 AM CDT for Monroe County, Missouri. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2010, 9:41 AM CDT (14:41 UTC)
- Expired
- Jun 16, 2010, 7:29 PM CDT
- In force
- 10 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Monroe County, MO
The radar
The St Louis radar (KLSX), 144 km from the middle of the area, began a volume at 14:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Fork Salt River near Holliday (PMZM7).
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 22 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05506350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
604
WGUS43 KLSX 161441
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
941 AM CDT WED JUN 16 2010
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
MID FORK SALT RIVER...
NEAR HOLLIDAY...AFFECTING MONROE COUNTY
.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINS ON THE ORDER OF
2-3 INCHES OVER THE BASIN THE PAST FOUR TO FIVE DAYS...WITH NO
PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC137-171441-
/O.NEW.KLSX.FL.W.0201.100616T1441Z-100617T2000Z/
/PMZM7.1.ER.100616T1230Z.100616T1415Z.100616T1800Z.UU/
941 AM CDT WED JUN 16 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MID FORK SALT RIVER NEAR HOLLIDAY
* UNTIL THURSDAY AFTERNOON.
* AT 9:15 AM WEDNESDAY THE STAGE WAS 17.0 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/17 06/18 06/19 06/20 06/21
SALT RIVER
HOLLIDAY 17.0 17.03 13.3 9.7 7.9 6.9 6.51 follow-up statement
361
WGUS83 KLSX 170030
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
729 PM CDT WED JUN 16 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
MID FORK SALT RIVER NEAR HOLLIDAY AFFECTING MONROE COUNTY
.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-170059-
/O.CAN.KLSX.FL.W.0184.000000T0000Z-100617T1501Z/
/EWNM7.2.ER.100613T1028Z.100616T0100Z.100616T1454Z.NO/
729 PM CDT WED JUN 16 2010
THE FLOOD WARNING IS CANCELLED FOR
THE NORTH FABIUS RIVER NEAR EWING.
* AT 6:30 PM WEDNESDAY THE STAGE WAS 9.2 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FELL BELOW FLOOD STAGE AT 10:00 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.0 FEET BY THURSDAY
MORNING.
$$
MOC137-170059-
/O.CAN.KLSX.FL.W.0201.000000T0000Z-100617T2000Z/
/PMZM7.1.ER.100616T1230Z.100616T1645Z.100616T1830Z.UU/
729 PM CDT WED JUN 16 2010
THE FLOOD WARNING IS CANCELLED FOR
THE MID FORK SALT RIVER NEAR HOLLIDAY.
* AT 7:15 PM WEDNESDAY THE STAGE WAS 16.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FELL BELOW FLOOD STAGE AT 1:30 PM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.5 FEET BY THURSDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/17 06/18 06/19 06/20 06/21
NORTH FABIUS RIVER
EWING 11.0 9.16 8.0 6.5 6.0 5.6 5.3
SALT RIVER
HOLLIDAY 17.0 16.46 13.5 9.8 7.9 6.9 6.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 16, 6:31 AM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 16, 6:31 AM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 631 AM CDT WED JUN 16 2010 .DISCUSSION... /352 AM CDT WED JUN 16 2010/ COLD FRONT HAS PUSHED SOUTH OF THE AREA ALTHOUGH RECENT SATELLITE IMAGERY AND THETA-E ANALYSIS SUGGEST A SECONDARY FNTL BDRY COULD BE LINGERING ACROSS MISSOURI ALONG THE INTERSTATE 70 CORRIDOR. TODAY LOOKS LIKE THE COOLEST DAY OUT OF THE NEXT SEVERAL DAYS AS HIGH PRESSURE BEGINS BUILDING IN AT THE SFC AND ALOFT. AS THE SFC HIGH SHIFTS SEWD...WINDS WILL TURN SLY TO SWLY BY TOMORROW AND ADVECT A WARM AND MOIST AIR MASS BACK INTO THE REGION. AT THE SAME TIME...A WARM FRONT WILL LIFT NEWD THROUGH MO/IL ON THU WITH H85 TEMPERATURES GRADUALLY RISING TO +18 TO +22 DEG C BY FRIDAY AFTERNOON. GIVEN LIMITED CLOUD COVER...THESE FACTORS SUPPORT HIGHS IN THE UPPER 80S TO MID 90S FROM TOMORROW THROUGH SAT WITH HEAT INDICES REACHING 100 DEGREES ON FRIDAY ACROSS THE CWA. VERY FEW CHANGES MADE TO GOING TEMPERATURE FCST SINCE IT ALREADY REFLECTS THESE TRENDS. A LARGE LOW PRESSURE SYSTEM WILL REMAIN WELL NORTH AND WEST OF MO/IL AS IT MOVES THROUGH THE NRN PLAINS HOWEVER SHORTWAVES ROTATING AROUND THE PERIPHERY OF THE SYSTEM COULD PROVIDE FORCING FOR TSRA. LOCAL WRF MODEL DEPICTS AN ELONGATED AREA OF STRONG MCONV TONIGHT ACROSS SWRN IA INTO NRN MO THAT SHIFTS NEWD WITH TIME. HAVE KEPT SCHC POPS FOR TONIGHT GIVEN UNCERTAINTY ON WHETHER CONVECTION WILL DVLP. MODELS SUGGEST THAT THIS SYSTEM WILL LAY OUT AN E-W ORIENTED FNTL BDRY SOMEWHERE ACROSS IA OVER THE WEEKEND AS THE UPPER LEVEL LOW LIFTS INTO CANADA. THE SWD EXTENT OF THIS BDRY WILL HAVE TO BE WATCHED SINCE IT COULD PROVIDE A FOCUS FOR SHRA/TSRA OVER THE WEEKEND GIVEN ITS LOCATION BELOW THE RIGHT ENTRANCE REGION OF A H5 JET. NO CHANGES PAST 12Z SUN. KANOFSKY && .AVIATION... /621 AM CDT WED JUN 16 2010/ THERE IS DENSE FOG REDUCING VSBYS TO 1/4SM EARLY THIS MORNING IN LOW LYING AREAS. KSUS WAS DOWN THIS LOW AN HOUR AGO...BUT HAS ALREADY IMPROVED TO 10SM WITH ONLY SOME MINOR HAZE SEEN ON LOCAL WEBCAMS. REMAINING FOG SHOULD BURN OFF QUICKLY BY 14Z. THERE IS A SLIGHT CHANCE OF TSRA LATE TONIGHT OVER CNTRL MO AS A WARM FRONT MOVES BACK NEWD...BUT CHANCE IS TOO LOW TO INCLUDE IN THE KCOU TAF AT THIS TIME. OTHERWISE...DRY AND VFR CONDITIONS EXPECTED THROUGH END OF PERIOD. SPECIFICS FOR KSTL...HIGH PRESSURE MOVING EWD ACROSS MO WILL BRING DRY AND VFR WEATHER WITH LGT/VRB WINDS NEXT 30 HOURS. BRITT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 16, 4:32 AM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 432 AM CDT WED JUN 16 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-170945- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 432 AM CDT WED JUN 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT ACROSS PARTS OF MISSOURI AND ILLINOIS. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. MODERATE RIVER FLOODING IS OCCURRING ALONG PORTIONS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD WARNING OR FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY AS A COLD FRONT MOVES THROUGH THE AREA. HEAT INDEX VALUES WILL APPROACH 100 DEGREES ON FRIDAY ACROSS THE AREA. HEAT INDEX VALUES NEAR 100 DEGREES ARE ALSO POSSIBLE FROM SATURDAY THROUGH MONDAY...PARTICULARLY IN THE ST. LOUIS METROPOLITAN AREA. MODERATE RIVER FLOODING IS FORECAST ALONG PORTIONS OF THE MISSOURI AND MISSISSIPPI RIVERS. PLEASE SEE THE APPROPRIATE FLOOD WARNING OR FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:26 PM CDT | River Flood Warning | LSX | Saint Charles | 108 min |
Nearby
River Flood Warnings in Missouri, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.